# SDR HEEA955645

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L
- Aircraft serial: 51518
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 4530093
- Condition: Defective
- Location: Cockpit Loran
- Component: ARNAV20
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WILL NOT ACCEPT COMMANDS.
